# SDR UALA2011102805856

- Difficulty date: October 27, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 57,955 hours, 21,506 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Condition: Malfunctioned
- Location: 1st Officer
- Component: Oxygen Mask
- Component part number: MXP80111600U
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S O2 MASK HARD TO RESTOW AND PRESS TO TEST INTERMITTENT.  REPLACED OXYGEN STOWAGE BOX, OPS CHECKED OKAY.
